# SDR CA150318001

- Difficulty date: March 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 62,089 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2121 · Air Distribution Fan
- Part: Pressure Switch
- Part number: 1209100
- Condition: Failed
- Location: Extract Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW REPORTED A VENT EXTRACT FAULT, THE FLIGHT RETURNED.  R & R EXTRACT FAN BLOWER PRESSURE SWITCH, 30HQ.  OPS CHECK GOOD IAW AMM 21-26-11. NO DEFECTS NOTED.
